The Annals of Mathematical Statistics

Bayesian Inference in Linear Relations

C. Villegas

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 43, Number 6 (1972), 1767-1791.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177690851

Digital Object Identifier
doi:10.1214/aoms/1177690851

Mathematical Reviews number (MathSciNet)
MR350946

Zentralblatt MATH identifier
0291.62041

JSTOR
links.jstor.org

Citation

Villegas, C. Bayesian Inference in Linear Relations. Ann. Math. Statist. 43 (1972), no. 6, 1767--1791. doi:10.1214/aoms/1177690851. https://projecteuclid.org/euclid.aoms/1177690851


Export citation